Tbilisi Mathematical Journal

Sufficient conditions for infinite series by absolute $\varphi$-product summable factor

Smita Sonker and Alka Munjal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Absolute Cesàro-Riesz summability method has been introduced and later on used to established a theorem containing least set of sufficient conditions for absolute $\varphi$-Cesàro-Riesz summable factor of an infinite series. The result has also been validated with the published literature on $ \varphi-|\bar{N}, p_n|_k$ summable factor by reducing certain conditions in the presented result.

Note

The authors express their sincere gratitude to the Department of Science and Technology (India) for providing financial support to the second author under INSPIRE Scheme (Innovation in Science Pursuit for Inspired Research Scheme).

Article information

Source
Tbilisi Math. J., Volume 12, Issue 4 (2019), 29-41.

Dates
Received: 15 April 2019
Accepted: 23 September 2019
First available in Project Euclid: 3 January 2020

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1578020565

Digital Object Identifier
doi:10.32513/tbilisi/1578020565

Mathematical Reviews number (MathSciNet)
MR4047573

Subjects
Primary: 40F05: Absolute and strong summability (should also be assigned at least one other classification number in Section 40)
Secondary: 40D15: Convergence factors and summability factors 40G05: Cesàro, Euler, Nörlund and Hausdorff methods

Keywords
absolute summability Cesàro-Riesz mean infinite series positive non-decreasing sequence

Citation

Sonker, Smita; Munjal, Alka. Sufficient conditions for infinite series by absolute $\varphi$-product summable factor. Tbilisi Math. J. 12 (2019), no. 4, 29--41. doi:10.32513/tbilisi/1578020565. https://projecteuclid.org/euclid.tbilisi/1578020565


Export citation

References

  • T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Society, 3 (1) (1957), 113-141.
  • E. Cesáro, Sur la multiplication des séries, Bull. Sci. Math., 14 (1890), 114-120.
  • H. Bor, On absolute weighted mean summability of infinite series and Fourier series, Filomat, 30 (10) (2016), 2803-2807.
  • H. Bor, Generalized absolute Cesáro summability factors, Bull. Math. Anal. Appl., 8(1) (2016), 6-10.
  • H. Bor, Some new results on infinite series and Fourier series, Positivity, 19 (3) (2015), 467-473.
  • S. M. Mazhar, On $|C, 1|_k$ summability factors of infinite series, Indian J. Math., 14 (1) (1972), 45-48.
  • H. Bor, On absolute summability factors, Proc. Amer. Math. Soc., 118 (1) (1993), 71-75.
  • H. Bor, On the absolute Riesz summability factors, Rocky Mount. J. Math., 24 (4) (1994), 1263-1271.
  • M. Balci, Absolute $\phi$-summability factors, Comm. Fac. Sci. Univ. Ankara, Ser. A1, 29 (1980), 63-80.
  • H. Bor, Absolute summability factors, Atti. Sem. Mat. Fis. Univ. Modena., 39 (1991), 419-422.
  • S. Sonker and A. Munjal, Absolute summability factor $|C, 1, \delta|_k$ of infinite series, Int. J. Math. Anal., 10 (23) (2016), 1129-1136.
  • H. P. Dikshit, Absolute $(C, 1)(N, p_n)$ summability of a Fourier series and its conjugate series, Pac. J. Math., 26 (2) (1968), 245-256.
  • P. Chandra and H. C. Jain, Absolute product summability of the Fourier series and its applied series, Commun. Fac. Sci. Uni. Ank. Series A1, 37 (1988), 95-107.
  • W. T. Sulaiman, Note on product summability of an infinite series., Int. J. Math. Math. Sci., 2008:372604 (2008), 1-10.
  • L. S. Bosanquet, The absolute Cesáro summability of a Fourier series, Proc. London Math. Soc., 4 (1) (1936), 517-528.
  • L. S. Bosanquet, J. M. Hyslop, On the absolute summability of the allied series of a Fourier series, Math. Z., 42 (1937), 489-512.
  • P. Chandra, On the absolute Riesz summability of Fourier series, its factored conjugate series and their derived series, Rendiconi di Matematica, 2 (3) (1970), 291-311.
  • P. Chandra, Absolute summability by Riesz means, Proc. J. Math., 34 (2) (1970), 335-341.
  • H. S. Özarslan, On absolute Cesáro summability factors of infinite series., Comm. Math. Anal., 3(1) (2007), 53-56.
  • W. T. Sulaiman, On some absolute summability factors of infinite series, Gen. Math. Notes., 2(2) (2011), 7-13.